# SDR FDEA2020083171935

- Difficulty date: July 27, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 58,152 hours, 22,343 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROISION ON FLOOR BEAM AT STA 1200 LBL 2 TO  LBL 68 EVALUATED UPPER SURFACE OF FLOOR BEAM AT BSTA 1200 LBL2 TO LBL68 AND FOUND   CORROSION TO BE GREATER THAN 10% OF MATERIAL THICKNESS. REPAIRED UPPER SURFACE   OF FLOOR BEAM AT STA 1200 LBL 2 TO LBL 68 IAW SRM 53-00-51-2R REPAIR 8
